# SDR CA020830015

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Engine: Pwa PW4060
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Miswired
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, W
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAINS UTILITY LIGHT FOUND MISWIRED AT TERMINAL BLOCK.THIS FINDING WAS RESULT OF A CAMPAIGN TO CHECK FOR SIMILAR PROBLEMS ON 767 FLEET.  TERMINAL BLOCK REWIRED CORRECTLY.
